Post-Finasteride Syndrome and Post-SSRI Sexual Dysfunction: Two Sides of the Same Coin?

    April 2018 in “ Endocrine
    Silvia Giatti, Silvia Diviccaro, Giancarlo Panzica, Roberto Cosimo Melcangi
    Image of study
    TLDR PFS and PSSD are similar conditions with persistent sexual dysfunction after stopping medication.
    This document discusses the similarities between post-finasteride syndrome (PFS) and post-SSRI sexual dysfunction (PSSD), both of which involve persistent sexual dysfunction after discontinuing medication. The conditions share similarities in their symptoms and mechanisms of action, suggesting that they may be two sides of the same coin. The document explores the potential mechanisms behind these conditions, including the role of dopamine, serotonin, and neuroactive steroids. However, more research is needed to fully understand the link between these conditions.
    View this study on link.springer.com →

    Cited in this study

    32 / results

    Related

    7 / results